Related Questions

I've had 2 Depo-Provera shots and now I've been spotting brownish blood for a week is this normal?

Unpredictable. The bleeding patterns with depoprovera are unpredictable. For some in takes the period away. For others it causes irregular bleeding. There is no "normal" for depo users. The longer you are on it the higher the chance of no periods. Brown is simply old blood coming out. Annoying but not dangerous. Read more...

Two monthes after giving birth spotting blood and brown dicharge. Enough ti fill panty liner....Oh had Depo-Provera shot before I left hospital (birth control)?

From depo. One of the common side effects from depo especially in the first 6 months is irregular bleeding. The longer you are on depo the less likely you are to bleed. Just watch the bleeding unless its really heavy and get your next depo on time. Read more...
Common side effect. Depo provera--"the shot" is commonly associated with irregular bleeding, especially in the first 3-6 months. At the end of one year, approximately 50% of women are no longer having any bleeding, which most women consider to be a very good thing. You should document the days of bleeding on a calendar, but don't worry about it. Unscheduled bleeding is common. Read more...

So I haven't had a period in 2 yrs thanks to Depo-Provera shot I quit it and took just provera (medroxyprogesterone) pills this morn I was spotting pink no period what's going on?

Spotting. You may be stuffing from anovulation. For Depo-Provera (medroxyprogesterone) to cause no menses for 2 years is highly unlikely. You may need the Provera (medroxyprogesterone) to bring down your period once a month. Read more...

I had unprotected sex while I was spotting. I'm on the Depo-Provera shot. After sex I stopped stopping. What are the chances of me being preg?

Low. If you're taking the depo shot on time every 12-13 weeks, the chance of you being pregnant is very slim (less than 1%). Spotting is very common while on depo. Especially the first 1 or 2 times you get the shot. Read more...

Been on Depo-Provera injection for a year. Had no bleedin untill past two weeks. I'm spotting black blood now an then. Why is this? Due injection next week.

Can be normal. Irregular bleeding is the number one annoying side effect from Depo-Provera provera (medroxyprogesterone). Usually it gets better as time goes by. However, it's unpredictable, and can happen anytime. It's most common as the hormone levels are dropping, near when your next shot is due. Read more...

I've had a period for almost 10 days now. Dark brown blood won't stop. It's light but frustrating. Had Depo-Provera shot over three months ago what's happening?

Irregular bleeding. Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections ; hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. Read more...

I've been on Depo-Provera for a year now my period stop about 2 months when I first getting on the shot and about a month ago had cramps now brown blood?

common. This is very normal after being on the depo for a while. Most women will experience some slightly irregular spotting or bleeding. However it doesn't mean that it's not working. Read more...
Unpredictable. The bleeding patterns with depoprovera are unpredictable. For some in takes the period away. For others it causes irregular bleeding. There is no "normal" for depo users. The longer you are on it the higher the chance of no periods. Brown is simply old blood coming out. Annoying but not dangerous. Read more...